# SDR REXA96025

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329PX
- Make and model: Saab SF340A
- Aircraft serial: 340A076
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Nav Receiver
- Part number: 6226137001
- Condition: Shorted
- Location: Avionics Bay
- Stage of operation: CL
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

AVIONICS SMOKE LIGHT CAME ON AND A SMELL OF SMOKE EMANATED FROM AVIONICS BAY CREW DECLARED AND EMERGENCY AND AIR RETURNED TO ATW.  REMOVED AND REPLACED NR 2 VIR 32, OPS CHECK GOOD.  (M)
